MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-1432
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Codes Dyskinesia (2363); Ambulation or Postural Difficulties (2544); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient received the end of battery life (ebl) message of the implantable pulse generator (ipg) shortly after implantation.The device remains implanted.A replacement procedure is anticipated in the future; however, no specific date has been established at this time.
 
Additional Manufacturer Narrative
D2b: additional pro code selection that applies to the indication of this device - .
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned to boston scientific for comprehensive analysis, and the available media inspection did not substantiate a battery related malfunction.A review of the implantable pulse generator (ipg) database was subsequently conducted by the technical support team.However, the database review was inconclusive and did not establish a definitive root cause for the ipg approaching end of battery life.A review of the device history record (dhr) confirmed that the device met specification prior to shipping and no manufacturing deviations were noted that could have contributed to the event reported.Therefore, in the absence of device return and analysis, the likely root cause could not be established.D2b: additional pro code selection that applies to the indication of this device - .
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient received the end of battery life (ebl) message of the implantable pulse generator (ipg) shortly after implantation.The device remains implanted.A replacement procedure is anticipated in the future; however, no specific date has been established at this time.Additional information was received stating that the dbs patient underwent the ipg replacement.The device was retained by the hospital.Postoperatively, the patient's stimulation was restored.
 
Additional Manufacturer Narrative

Brand Name
Vercise Genus?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key25129048
Report Number3006630150-2026-02998
Device Sequence Number15646278
Product Code MHY
UDI-Device Identifier08714729985037
UDI-Public(01)08714729985037(17)271016(10)242939
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDB-1432
Device Catalogue NumberDB-1432
Device Lot Number242939
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer04/23/2026
05/18/2026
06/08/2026
Not provided
09/07/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date05/19/2026
06/12/2026
07/01/2026
09/03/2026
10/02/2026
Date Device Manufactured10/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale